Advertisement

Acta Mathematica Scientia

, Volume 39, Issue 3, pp 857–873 | Cite as

Uniqueness of Viscosity Solutions of Stochastic Hamilton-Jacobi Equations

  • Jinniao QiuEmail author
  • Wenning WeiEmail author
Article
  • 22 Downloads

Abstract

This article is devoted to the study of fully nonlinear stochastic Hamilton-Jacobi (HJ) equations for the optimal stochastic control problem of ordinary differential equations with random coefficients. Under the standard Lipschitz continuity assumptions on the coefficients, the value function is proved to be the unique viscosity solution of the associated stochastic HJ equation.

Key words

Stochastic Hamilton-Jacobi equation optimal stochastic control backward stochastic partial differential equation viscosity solution 

2010 MR Subject Classification

49L20 49L25 93E20 35D40 60H15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Briand P, Delyon B, Hu Y, Pardoux E, Stoica L. Lp solutions of backward stochastic differential equations. Stoch Process Appl, 2003, 1084: 604–618zbMATHGoogle Scholar
  2. [2]
    Buckdahn R, Keller C, Ma J, Zhang J. Pathwise viscosity solutions of stochastic PDEs and forward path-dependent PDEs—a rough path view. arXiv:1501.06978, 2015Google Scholar
  3. [3]
    Buckdahn R, Ma J. Pathwise stochastic control problems and stochastic HJB equations. SIAM J Control Optim, 2007, 456: 2224–2256MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Cont R, Fournie D-A, et al. Functional ito calculus and stochastic integral representation of martingales. The Annals of Probability, 2013, 41(1): 109–133MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Crandall M G, Ishii H, Lions P -L. Users guide to viscosity solutions of second order partial differential equations. Bull Amer Math Soc, 1992, 27(1): 1–67MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Crandall M G, Kocan M, Świech A. Lp-theory for fully nonlinear uniformly parabolic equations. Commun Partial Differ Equ, 2000, 2511/12: 1997–2053CrossRefzbMATHGoogle Scholar
  7. [7]
    Da Prato G, Zabczyk J. Stochastic equations in infinite dimensions. Cambridge University Press, 2014CrossRefzbMATHGoogle Scholar
  8. [8]
    Du K, Qiu J, Tang S. Lp theory for super-parabolic backward stochastic partial differential equations in the whole space. Appl Math Optim, 2011, 652: 175–219CrossRefzbMATHGoogle Scholar
  9. [9]
    Ekren I, Keller C, Touzi N, Zhang J. On viscosity solutions of path dependent PDEs. Ann Probab, 2014, 421: 204–236MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Ekren I, Touzi N, Zhang J. Viscosity solutions of fully nonlinear parabolic path dependent PDEs: Part I. Ann Probab, 2016, 44(2): 1212–1253MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Gawarecki L, Mandrekar V. Stochastic differential equations in infinite dimensions: with applications to stochastic partial differential equations. Springer Science & Business Media, 2010zbMATHGoogle Scholar
  12. [12]
    Horst U, Qiu J, Zhang Q. A constrained control problem with degenerate coefficients and degenerate backward SPDEs with singular terminal condition. SIAM J Control Optim, 2016, 542: 946–963MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Hu Y, Ma J, Yong J. On semi-linear degenerate backward stochastic partial differential equations. Probab Theory Relat Fields, 2002, 123: 381–411MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Juutinen P. On the definition of viscosity solutions for parabolic equations. Proceedings of the American Mathematical Society, 2001, 12910: 2907–2911MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    Krylov N V. Boundedly nonhomogeneous elliptic and parabolic equations. Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya, 1982, 463: 487–523MathSciNetGoogle Scholar
  16. [16]
    Krylov N V. Nonlinear Elliptic and Parabolic Equations of the Second Order. Dordrecht: D Reidel, 1987CrossRefzbMATHGoogle Scholar
  17. [17]
    Leão D, Ohashi A, Simas A. A weak version of path-dependent functional Itô calculus. Ann Probab, 2018, 466: 3399–3441MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    Lions P, Souganidis P. Fully nonlinear stochastic partial differential equations: Non-smooth equations and applications. C R Acad Sci paris, 1998, 3271: 735–741MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    Lions P L. Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations. Part II. Commun Partial Differ Equ, 1983, 8: 1229–1276CrossRefzbMATHGoogle Scholar
  20. [20]
    Lukoyanov N Y. On viscosity solution of functional hamilton-jacobi type equations for hereditary systems. Proceedings of the Steklov Institute of Mathematics, 2007, 259(2): S190–S200MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    Ma J, Yin H, Zhang J. On non-Markovian forward-backward SDEs and backward stochastic PDEs. Stoch Process Appl, 2012, 12212: 3980–4004MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    Øksendal B. Stochastic differential equations. Springer, 2003CrossRefzbMATHGoogle Scholar
  23. [23]
    Pardoux E. Stochastic partial differential equations and filtering of diffusion processes. Stoch, 1979: 127–167Google Scholar
  24. [24]
    Peng S. Stochastic Hamilton-Jacobi-Bellman equations. SIAM J Control Optim, 1992, 30: 284–304MathSciNetCrossRefzbMATHGoogle Scholar
  25. [25]
    Peng S. Backward stochastic differential equation, nonlinear expectation and their applications. Proceedings of the International Congress of Mathematicians, 2010: 393–432Google Scholar
  26. [26]
    Peng S. Note on viscosity solution of path-dependent PDE and G-martingales. arXiv:1106.1144, 2011Google Scholar
  27. [27]
    Qiu J. Weak solution for a class of fully nonlinear stochastic hamilton-jacobi-bellman equations. Stoch Process Appl, 2017, 1276: 1926–1959MathSciNetCrossRefzbMATHGoogle Scholar
  28. [28]
    Qiu J. Viscosity solutions of stochastic Hamilton-Jacobi-Bellman equations. SIAM J Control Optim, 2018, 565: 3708–3730MathSciNetCrossRefzbMATHGoogle Scholar
  29. [29]
    Qiu J, Tang S. Maximum principles for backward stochastic partial differential equations. J Funct Anal, 2012, 262: 2436–2480MathSciNetCrossRefzbMATHGoogle Scholar
  30. [30]
    Tang S. Semi-linear systems of backward stochastic partial differential equations in ℝn. Chin Ann Math, 2005, 26B3: 437–456MathSciNetCrossRefGoogle Scholar
  31. [31]
    Tang S, Wei W. On the cauchy problem for backward stochastic partial differential equations in Hölder spaces. Ann Probab, 2016, 441: 360–398MathSciNetCrossRefzbMATHGoogle Scholar
  32. [32]
    Wang L. On the regularity theory of fully nonlinear parabolic equations: I. Commun Pure Appl Math, 1992, 45 (1): 27–76MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Wuhan Institute Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.Department of Mathematics & StatisticsUniversity of CalgaryCalgaryCanada

Personalised recommendations